# SDR WTAA980061

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 774
- System (JASC): 6120 · Propeller Controlling System
- Part: Overspeed Switch
- Part number: 10147
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - ON CLIMB-OUT AT 140 KNOTS OVERSPEED HORN SOUNDED.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE REPLACED OVERSPEED SWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
